Vol. 2, No. 1, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 2, No. 1, 2009

Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales

Douglas R. Anderson and William R. Hall

Zero-divisor ideals and realizable zero-divisor graphs

Michael Axtell, Joe Stickles and Wallace Trampbachls

Atoms of the relative block monoid

Nicholas Baeth and Justin Hoffmeier

Computing points of small height for cubic polynomials

Robert L. Benedetto, Benjamin Dickman, Sasha Joseph, Benjamin Krause, Daniel Rubin and Xinwen Zhou

Divisor concepts for mosaics of integers

Kristen Bildhauser, Jared Erickson, Cara Tacoma and Rick Gillman

The most general planar transformations that map parabolas into parabolas

Michael Bolt, Timothy Ferdinands and Landon Kavlie

Equidissections of kite-shaped quadrilaterals

Charles H. Jepsen, Trevor Sedberry and Rolf Hoyer

Hamiltonian labelings of graphs

Willem Renzema and Ping Zhang

Some characterizations of type-3 slant helices in Minkowski space-time

Melih Turgut and Süha Yilmaz